Alert archive / Oklahoma / Excessive Heat Warnings in 2018
Excessive Heat Warning 2, NWS Tulsa, OK
NWS Tulsa, OK issued this excessive heat warning at Jul 19, 2018, 8:55 PM CDT for 21 counties in Oklahoma. It took effect at Jul 20, 2018, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2018, 8:55 PM CDT (01:55 UTC)
- In effect from
- Jul 20, 2018, 12:00 PM CDT
- Expired
- Jul 20, 2018, 9:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Tulsa, OK
All 21 counties
Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 41 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 704 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 2907 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
021 WWUS74 KTSA 200155 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 855 PM CDT Thu Jul 19 2018 OKZ049-053-201000- /O.CAN.KTSA.EH.W.0001.000000T0000Z-180720T0200Z/ /O.UPG.KTSA.HT.Y.0018.180720T1700Z-180721T0200Z/ /O.NEW.KTSA.EH.W.0002.180720T1700Z-180721T0200Z/ Pushmataha-Choctaw- Including the cities of Antlers, Clayton, and Hugo 855 PM CDT Thu Jul 19 2018 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 9 PM CDT FRIDAY... The National Weather Service in Tulsa has issued an Excessive Heat Warning, which is in effect from noon to 9 PM CDT Friday. The Heat Advisory is no longer in effect. * HEAT INDEX VALUES...From 110 to 115 degrees. * TEMPERATURE...High temperatures from 105 to 107. * Impacts...The combination of hot temperatures and high humidity will create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing and drink plenty of water. Never leave people or pets in a closed, parked vehicle, as temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ019-020-029-OKZ054>067-070>076-201000- /O.CAN.KTSA.EH.W.0001.000000T0000Z-180720T0200Z/ /O.CON.KTSA.HT.Y.0018.180720T1700Z-180721T0200Z/ Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig- Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee- Wagoner-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer- Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 855 PM CDT Thu Jul 19 2018 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM CDT FRIDAY... The National Weather Service in Tulsa has cancelled the Excessive Heat Warning. * HEAT INDEX VALUES...From 105 to 110 with potential for values near 115 degrees. * TEMPERATURE...High temperatures in the upper 90s to around 105. * Impacts...The combination of hot temperatures and high humidity will create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing and drink plenty of water. Never leave people or pets in a closed, parked vehicle, as temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ001-002-010-011-OKZ068-069-201000- /O.CAN.KTSA.HT.Y.0017.000000T0000Z-180720T0200Z/ /O.CON.KTSA.HT.Y.0018.180720T1700Z-180721T0200Z/ Benton-Carroll-Washington AR-Madison-Cherokee-Adair- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Tahlequah, and Stilwell 855 PM CDT Thu Jul 19 2018 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM CDT FRIDAY... The National Weather Service in Tulsa has cancelled the Heat Advisory. * HEAT INDEX VALUES...105 to 110 degrees Friday afternoon. * Impacts...The combination of hot temperatures and high humidity will create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing and drink plenty of water. Never leave people or pets in a closed, parked vehicle, as temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$
2 follow-up statements
150 WWUS74 KTSA 200851 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 351 AM CDT Fri Jul 20 2018 ARZ019-020-029-OKZ054>068-070>076-202100- /O.UPG.KTSA.HT.Y.0018.180720T1700Z-180721T0200Z/ /O.EXA.KTSA.EH.W.0002.180720T1700Z-180721T0200Z/ Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig- Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee- Wagoner-Cherokee-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 351 AM CDT Fri Jul 20 2018 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING... The National Weather Service in Tulsa has issued an Excessive Heat Warning, which is in effect from noon today to 9 PM CDT this evening. The Heat Advisory is no longer in effect. * HEAT INDEX VALUES...From 105 to 110 with potential for values near 115 degrees. * TEMPERATURE...High temperatures in the upper 90s to around 108. * Impacts...The combination of hot temperatures and high humidity will create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing and drink plenty of water. Never leave people or pets in a closed, parked vehicle, as temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ049-053-202100- /O.CON.KTSA.EH.W.0002.180720T1700Z-180721T0200Z/ Pushmataha-Choctaw- Including the cities of Antlers, Clayton, and Hugo 351 AM CDT Fri Jul 20 2018 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING... * HEAT INDEX VALUES...From 110 to 115 degrees. * TEMPERATURE...High temperatures from 105 to 108. * Impacts...The combination of hot temperatures and high humidity will create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing and drink plenty of water. Never leave people or pets in a closed, parked vehicle, as temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ001-002-010-011-OKZ069-202100- /O.CON.KTSA.HT.Y.0018.180720T1700Z-180721T0200Z/ Benton-Carroll-Washington AR-Madison-Adair- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, and Stilwell 351 AM CDT Fri Jul 20 2018 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING... * HEAT INDEX VALUES...105 to 110 degrees this afternoon. * Impacts...The combination of hot temperatures and high humidity will create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing and drink plenty of water. Never leave people or pets in a closed, parked vehicle, as temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$
765 WWUS74 KTSA 202034 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 334 PM CDT Fri Jul 20 2018 ...Intense Heat to continue over portions of the region thru Saturday... OKZ049-053-210445- /O.NEW.KTSA.EH.W.0003.180721T1700Z-180722T0100Z/ /O.CON.KTSA.EH.W.0002.000000T0000Z-180721T0200Z/ Pushmataha-Choctaw- Including the cities of Antlers, Clayton, and Hugo 334 PM CDT Fri Jul 20 2018 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM CDT SATURDAY... The National Weather Service in Tulsa has issued an Excessive Heat Warning, which is in effect from noon to 8 PM CDT Saturday. * HEAT INDEX VALUES...From 110 to 115 degrees. * TEMPERATURE...High temperatures from 105 to 109. * Impacts...The combination of hot temperatures and high humidity will create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing and drink plenty of water. Never leave people or pets in a closed, parked vehicle, as temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ019-020-029-OKZ072>076-210445- /O.NEW.KTSA.HT.Y.0019.180721T1700Z-180722T0100Z/ /O.CON.KTSA.EH.W.0002.000000T0000Z-180721T0200Z/ Crawford-Franklin-Sebastian-Sequoyah-Pittsburg-Haskell-Latimer- Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 334 PM CDT Fri Jul 20 2018 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SATURDAY... The National Weather Service in Tulsa has issued a Heat Advisory, which is in effect from noon to 8 PM CDT Saturday. * HEAT INDEX VALUES...From 105 to 115 degrees Today, Around 105 degrees Saturday. * TEMPERATURE...Highs in the upper 90s and low 100s. * Impacts...The combination of hot temperatures and high humidity will create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing and drink plenty of water. Never leave people or pets in a closed, parked vehicle, as temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ054>068-070-071-210200- /O.CON.KTSA.EH.W.0002.000000T0000Z-180721T0200Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee- McIntosh- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Muskogee, and Checotah 334 PM CDT Fri Jul 20 2018 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * HEAT INDEX VALUES...From 105 to 110 with potential for values near 115 degrees. * TEMPERATURE...High temperatures in the upper 90s to mid 100s. * Impacts...The combination of hot temperatures and high humidity will create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing and drink plenty of water. Never leave people or pets in a closed, parked vehicle, as temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ001-002-010-011-OKZ069-210200- /O.CON.KTSA.HT.Y.0018.000000T0000Z-180721T0200Z/ Benton-Carroll-Washington AR-Madison-Adair- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, and Stilwell 334 PM CDT Fri Jul 20 2018 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * HEAT INDEX VALUES...105 to 110 degrees this afternoon. * Impacts...The combination of hot temperatures and high humidity will create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Wear light weight and loose fitting clothing and drink plenty of water. Never leave people or pets in a closed, parked vehicle, as temperatures inside can reach over 150 degrees quickly, resulting in heat stroke and death. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Lacy
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this excessive heat warning went out at Jul 19, 6:27 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jul 19, 6:27 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
627 PM CDT Thu Jul 19 2018
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR conditions are expected to prevail through the valid period
at all area TAF sites. Have included a VCTS for a few hours this
evening at KROG for storms currently moving across southwest
Missouri.
&&
.PREV DISCUSSION... /Issued 344 PM CDT Thu Jul 19 2018/
DISCUSSION...
Oppressive heat index values currently observed across much of
eastern OK through west central AR and conditions will only slowly
improve through the late evening hours. An additional focus for
the evening into overnight hours will be the evolution of
convection ongoing across central KS into western MO. Strong
instability remains downstream of this convection along with
seasonably strong deep layer shear on periphery of upper low
passing through the upper Midwest. This environment will support
continued S-SE development of the convection however mid level
temps also warm notably with southward extend as sampled by 18z
LMN sounding. While CAM solutions vary in details, the idea of
convection waning as it spreads into the area is a common theme
and supported by observational data. Thus will confine evening
precip chances to far NE OK through far NW AR and, should any
sustained storms make it this far south, then gusty outflow winds
will be a concern.
Temps tomorrow continue to look the hottest in some time. The
advancing cold front will enter northern portions of the area
during the afternoon and may actually serve to initially worsen
heat conditions with a period of pre-frontal heating aligned with
pooling low level moisture. There is some potential for overnight
convective debris to complicate the temperature forecast however
those sensitive to specific heat headlines should prepare for
portions of E OK / NW AR to be upgraded to heat warnings for
tomorrow. Also, late afternoon and evening storms look likely
along the frontal zone however the higher chances may focus east
of the forecast area as mid level temps remain very warm.
The front slowly pushes southward focusing the highest heat across
far SE OK on Saturday with all areas experiencing slightly cooler
and drier conditions by Sunday. The continuation of temps at or
possibly below normal may well persist through much of next week.
Longer term outlooks issued by Climate Prediction Center also
indicate higher chances for below normal temps for the extended
forecast periods.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 9 PM CDT this evening for OKZ068-069.
Heat Advisory from noon to 9 PM CDT Friday for OKZ049-053>076.
Excessive Heat Warning until 9 PM CDT this evening for OKZ049-
053>067-070>076.
AR...Heat Advisory until 9 PM CDT this evening for ARZ001-002-010-011.
Heat Advisory from noon to 9 PM CDT Friday for ARZ001-002-010-
011-019-020-029.
Excessive Heat Warning until 9 PM CDT this evening for ARZ019-
020-029.
&&
AVIATION.....10Hazardous weather outlook, Jul 19, 4:15 PM CDT, 4 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 415 PM CDT Thu Jul 19 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 415 PM CDT Thu Jul 19 2018 ...EXCESSIVE HEAT AND HUMIDITY TODAY AND FRIDAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Far Northeast Oklahoma and Far Northwest Arkansas. ONSET...This Evening. DANGEROUS HEAT. RISK...Significant. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. DISCUSSION... Excessive heat is ongoing across a large portion of eastern Oklahoma and west central Arkansas, with dangerous heat index values also across northwest Arkansas. Heat index values from 110 to 117 will continue across much of the area through the afternoon, with a slow decrease in these values into mid to late evening. Thunderstorms ongoing in parts of Kansas and Missouri may brush far northeast Oklahoma and far northwest Arkansas this evening, with additional isolated to scattered thunderstorm development possible in these same areas late this evening and into early Friday morning. Any thunderstorms that do occur across northeast Oklahoma and northwest Arkansas may pose a limited damaging wind threat. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY AND SATURDAY...Dangerous Heat Potential. SUNDAY...No Hazards. MONDAY...Dangerous Heat Potential. TUESDAY AND WEDNESDAY...No Hazards. EXTENDED DISCUSSION... Intense heat and humidity will continue into Friday, with heat index values above 110 degrees possible for some areas. A weak cold front will push through the area by Saturday, bringing somewhat cooler conditions, although heat index values will likely still exceed 105 in some places this weekend into early next week. EMERGENCY MANAGEMENT PLANNING STATEMENT... An increase in heat related responses is likely through Friday. Local heat response plans may experience an uptick in activation levels. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Jul 19, 7:28 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
728 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG EUREKA SPRINGS 36.40N 93.74W
07/19/2018 CARROLL AR PUBLIC
TREE DAMAGE. PHOTO RELAYED VIA BROADCAST MEDIA SOCIAL
MEDIA ACCOUNT.
&&
KAHLocal storm report, Jul 19, 7:31 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
731 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 1 WNW GATEWAY 36.50N 93.95W
07/19/2018 E0.75 INCH BENTON AR TRAINED SPOTTER
MPING REPORT.
&&
KAHLocal storm report, Jul 19, 7:45 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
745 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 1 W EUREKA SPRINGS 36.40N 93.76W
07/19/2018 CARROLL AR TRAINED SPOTTER
DROPPED A 40 FOOT TALL MAPLE TREE AND TOOK OUT POWER.
ESTIMATED 50 TO 60 MPH WINDS.
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 9:56 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 49 min |
| Jul 19, 10:33 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 42 min |
| Jul 19, 11:05 PM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| Jul 19, 11:22 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 23 min |
| Jul 19, 11:31 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 44 min |
| Jul 19, 11:46 PM CDT | Special Weather Statement | TSA | Cherokee, Wagoner | 29 min |
| Jul 19, 11:56 PM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee, Wagoner | 49 min |
| Jul 20, 3:34 PM CDT | Excessive Heat Warning | TSA | Choctaw, Pushmataha | 28 hr |
| Jul 20, 3:34 PM CDT | Heat Advisory | TSA | Creek, Haskell, Latimer, McIntosh, Muskogee, Okfuskee and 4 more | 28 hr |
| Jul 19, 7:42 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 30 min |
Nearby
Excessive Heat Warnings in Oklahoma, 2018Excessive Heat Warnings in Arkansas, 2018Every excessive heat warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.